# SDR MASA20210729317

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100026
- Condition: Damaged
- Location: Rt Elevator Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SKIN WAS FOUND TO HAVE LIGHTNING STRIKE DAMAGE. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 55-21-01, FIGURE 55-21-01-991-804, ITEM 3C, EA 69-2021-116.
(PART DEFECT LOCATION TRAILING EDGE/RIBS 11 & 13)
